# SDR UPS99230928

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Nicked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FWD CARGO DOOR LWR AFT CORNER SKIN NICKED.  NICKED SKIN FOUND TO BE OUT OF LIMITS IAW SRM 52-00-2.  SKIN BLENDED OUT LIMITS IAW SRM 52-00-2 FIG 1.  FWD CARGO DOOR REPAIRED IAW B727 NDT MANUAL PART 6, 51-00-00 FIG 4.
